# SDR DALA2015090905496

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAD LIGHTNING STRIKE FUSELAGE BS 400 LONGERONS 1-2R.  LONGERON AND SKIN WAS REPAIRED WITH PERMANENT REPAIR IAW SRM 53-04-2, FIG 2, SHEET 26 AND 53-02, FIG 18.
